# SDR Y2PA2022102522069

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN, COMMERCIAL JET FOUND CORROSION ON A CUSP WEB ANGLE AT F.S. 218 LBL 54 IN THE DOOR JAMB AREA.  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN INSPECTED THE AREA AND FOUND THE CORROSION TO BE OUT OF LIMITS. THEY TRIMMED OUT DAMAGED SECTION OF THE DOOR JAMB. THEY PERFORM A HFEC INSPECTION OF THE TRIMMED SECTION OF THE REPAIR, NO CRACK INDICATIONS OR ANY OTHER DAMAGE INDICATIONS NOTED. THEY FABRICATED A EO18667-11 CUSP ANGLE FROM .063” 7075-T6, A EO18667-13 FILLER FROM .040” 7075-T6 AND A EO18667-15 TAPERED SHIM FROM 7075-T6. ALL REPAIR PARTS WERE DRILLED, DEBURRED, TREATED AND PRIMED IAW DC9/MD80 SRM 51-10-03. ALL REPAIR PARTS WERE INSTALLED AT F.S. 218 LBL IAW FIG. 3 OF EO18667 IR. REPAIR WAS APPROVED BY 8110-3 DATED 8/17/22 BY RICARDO FERNANDEZ DERT-834363-CE
